# SDR DALA2021052002810

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 HIDDEN DISCREPANCI: DURING INSTALLATION OF FLOOR PANEL. CRACK ON OUTBD SEAT TRACK BTW STA. 500-520 AND LBL 45 AT PASSENGER CABIN FLOOR STRUCTRURE. (IN REFERENCE NRC 00807). CORRECTIVE ACTION: SUMMARY OF NRC.00947: SEAT TRACK WAS REPAIRED PER. B757-200 S.R.M. (1812936)
